# SDR SWAA2021080298996

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 76,439 hours, 44,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1668 (STA 603 WL 213 LBL67) INOP; WILL NOT TAKE CHARGE / [01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1668 PER AMM 33-51-06-960-805 ATAG PS0937 OPS CHECK GOOD.; [02] JOB COMPLETED; [03] VERIFIED ITEM 1 AND 2 AUDIT C/W
